# SDR SWAA2022032875220

- Difficulty date: February 17, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.000 INCH 2022-98429 / [01] TOOL P/N: NORTEC 500D; S/N: N500X1693P030457; CAL DUE: 02-JUN-22.;[02] PERFORMED REPAIR ON LOWER INSPAR SKIN BETWEEN STAB. STA 187.70 TO STAB. STA 203.10; 16.5 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-01-2R-11 THIS REPAIR IS CATEGORY B SEE FOLLOW ON TASKS REQUIREMENT. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED REPAIR ON LOWER INSPAR SKIN BETWEEN STAB. STA 187.70 TO STAB. STA 203.10; 16.5 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-01-2R-11 THIS REPAIR IS CATEGORY B SEE FOLLOW ON TASKS REQUIREMENT. SEE INDIVIDUAL SIGN OFFS BELOW.
